# SDR SIMA202107186002

- Difficulty date: July 16, 2021
- Submitted: July 18, 2021
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 12,417 hours, 7,949 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT 90 KNOTS DUE TO AIRSPEED SPLIT FO READING 60 KNOTS- TAKE OFF AIRSPEED SPLIT OF 20 KNOTS BETWEEN CA & FO CA READ 100 KNOTS FO 80 KNOTS"TRANSFERRED TO NRWC 040-ORD-02192"-C/A-RAR #2 PITOT TUBE IAW EMB 175 AMM 34-15-01.OPS CHECK GOOD
